# SDR 06FDEA03591

- Difficulty date: October 4, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 50,049 hours, 10,066 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER CARGO COMPARTMENT, FLOOR PANEL SUPPORT CORRODED AT STA 1841 RBL 54.  REPAIR CARRIED OUT AS PER FEDEX E.A. 1-5310-104803.
